Fixed point theorems in bimetric space endowed with binary relation and applications

M. S. Khan, M. Berzig, S. Chandok

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper, we obtained some fixed point results for continuous mappings satisfying a generalized contractive condition in the setting of two metrics space endowed with a binary relation. Our theorems generalize and extend several known results in the literature. As application, we establish an existence theorem for the solution of a nonlinear first order differential equation.

Original languageEnglish
Pages (from-to)939-951
Number of pages13
JournalMiskolc Mathematical Notes
Volume16
Issue number2
DOIs
Publication statusPublished - 2015

Keywords

  • Fixed point
  • Generalized contraction mappings
  • Ordered metric spaces

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Control and Optimization
  • Discrete Mathematics and Combinatorics
  • Numerical Analysis

Fingerprint Dive into the research topics of 'Fixed point theorems in bimetric space endowed with binary relation and applications'. Together they form a unique fingerprint.

  • Cite this